Vomiting due to iron and calcium supplements
Created by Updated on Feb 07, 2016
I m in 4th month of pregnancy. My doctor prescribed iron and calcium supplements after 3rd month. I take both the medicine together after breakfast and just after one hour I vomit out.
| Feb 07, 2016
You should keep a gap of atleast 2 hours between iron and calcium tablets. It is also adviced not to taking calcium food items like milk etc with iron as this results in iron not being absorbed by the body. Try and take vitamin C with iron like oranges etc as it helps in iron absorption. If you still have vomiting you should consult your doc as the medicines may not be suiting you and the doc may want to change the same.
| Jun 16, 2016
Hello I remember that my doctor told me that we shouldn't take iron and calcium tablets together. She said me to have iron tablet in the morning after breakfast calcium after lunch and omega3 after dinner. I'm sure that both iron and calcium shouldn't be take at a time. Try this. Hope it helps you
| May 28, 2020
Iron is best absorbed on an empty stomach. But supplements can cause stomach cramps, nausea, and diarrhea in some people. You may need to take iron with a small amount of food to avoid this problem. Milk, calcium and antacids should NOT be taken at the same time as iron supplements. You should wait at least 2 hours after having these foods before taking your iron supplements. Thanks